# SDR MASA97157

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRSHUTTLE 5945, DUJ-PIT, ON APPROACH, THE PILOT SELECTED GEAR DOWN BUT DID NOT RECEIVE NOSE DOWNLOCK INDICATION THE GEAR UNSAFE WARNING HORN DID SOUND.  THE CREW DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE RIGGED THE DOWNLOCK SWITCH, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
